# SDR SWAA2015010535456

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 8,964 hours, 3,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004032
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER EXIT EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED IAW MM.
